MathSciNet Relay Station
MathSciNet bibliographic data
MR2219847 (2007c:14047) 14L17 (14L15)
Prasad, Gopal; Yu, Jiu-Kang On quasi-reductive group schemes. With an appendix by Brian Conrad. J. Algebraic Geom. 15 (2006), no. 3, 507–549.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement